MathSciNet Relay Station
MathSciNet bibliographic data
MR1318624 34B24 (34A55 34L40 47E05)
Boumenir, Amin The transmutation operator for $-d^2/(w(x)dx^2)$. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995), no. 1, 85–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement